BibTeX record journals/cacm/HuntS77

download as .bib file

@article{DBLP:journals/cacm/HuntS77,
  author    = {James W. Hunt and
               Thomas G. Szymanski},
  title     = {A Fast Algorithm for Computing Longest Subsequences},
  journal   = {Commun. {ACM}},
  volume    = {20},
  number    = {5},
  pages     = {350--353},
  year      = {1977},
  url       = {http://doi.acm.org/10.1145/359581.359603},
  doi       = {10.1145/359581.359603},
  timestamp = {Tue, 07 Jun 2011 16:51:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/HuntS77},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}